# SDR CA150327019

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 8,484 hours
- Engine: Lyc O360A1G6D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: 1053840001
- Condition: Worn
- Location: Nlg Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, PILOT REPORTED LANDING GEAR NOT EXTENDING, EMERGENCY EXTENSION CARRIED OUT SATISFACTORY.  UPON INSPECTION FOUND HYDRAULIC LEAK AT NLG ACTUATOR, ACTUATOR INSPECTED AND FOUND O-RING UNSERVICEABLE, ACTUATOR SERVICED AND INSTALLED, GEAR SWING CARRIED OUT.
